Publication
Title
Model of a quantum particle in space-time
Author
Language
English
Source (journal)
Journal of physics: A: mathematical and general. - London, 1968 - 2006
Publication
London : 2001
ISSN
0305-4470
Volume/pages
34(2001), p. 4227-4239
ISI
000169140800021
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 29.04.2017
To cite this reference